# SDR MALA954382

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2731361332
- Condition: Damaged
- Location: Ws 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION IN MSP, MECHANICS FOUND THE UPPER ATTACHMENT SCREWS FOR RT WING EXTENSION SKIN PANEL (P/N 27-31361-332) TO BE PULLING THROUGH THE SKIN PANEL, ALONG WS 266.0.  COMPLETED REPAIR TO THE UPPER RT WING SKIN IAW THE FAIRCHILD SRM.  (W)
